Hepatomegaly Following Short‐Term High‐Dose Steroid Therapy

@article{Iancu1986HepatomegalyFS,
  title={Hepatomegaly Following Short‐Term High‐Dose Steroid Therapy},
  author={T. Iancu and H. Shiloh and L. Dembo},
  journal={Journal of Pediatric Gastroenterology and Nutrition},
  year={1986},
  volume={5},
  pages={41–46}
}
  • T. Iancu, H. Shiloh, L. Dembo
  • Published 1986
  • Medicine
  • Journal of Pediatric Gastroenterology and Nutrition
  • Summary Children treated with large doses of corticosteroids were found to develop hepatomegaly within a few days. No relationship could be established between the condition for which steroids were given and the liver enlargement. Liver biopsy was thought to be indicated, and thus was performed in three children because of diagnostic uncertainty. The light and electron microscopic examinations revealed normal liver architecture, without edema, sinusoid engorgement, or inflammatory changes. The… CONTINUE READING
    47 Citations
    Glycogenic Hepatopathy: Thinking Outside the Box
    • 15
    Glycogenic hepatopathy: A narrative review
    • 16
    Glycogenic Hepatopathy: An Underrecognized Hepatic Complication of Diabetes Mellitus
    • 169
    Toxicidad hepática recurrente secundaria a metilprednisolona intravenosa
    • 21
    • PDF
    Dumping Syndrome, a Cause of Acquired Glycogenic Hepatopathy
    • J. Resnick, I. Zador, D. Fish
    • Medicine
    • Pediatric and developmental pathology : the official journal of the Society for Pediatric Pathology and the Paediatric Pathology Society
    • 2011
    • 11